# SDR AT0000438

- Difficulty date: August 15, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT WINDOW 20, LOWER AND UPPER AFT CORNER.  BLENDED STRIKE AND FABRICATED FULL SURROUND DOUBLER IAW TIMCO REO-L00254.
